# SDR CALA2018032100969

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55222
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AND ADJACENT FLOOR SUPPORT BETWEEN BS 720 & 740, RBL 60 HAS CORROSION ON THE UPPER SURFACE.   BLENDED THE CORROSION ON THE FLOOR SUPPORT  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, FIG 101, DETAIL IV, ALLOWABLE DAMAGE I.  REPLACED IAW SRM 51-40-02, AND DWG 143N5522.
